# SDR AALA202406176173

- Difficulty date: June 9, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 31,409 hours, 12,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 5AC INOPERATIVE. MAINTENANCE RE-SECURED THE EMERGENCY LIGHT ELECTRICAL CONNECTOR AT SEAT 5AC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
